RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 318–320 (Mi mz5259)  

Brief Communications

Approximation of Evolution Differential Equations in Scales of Hilbert Spaces

R. V. Shamin

P. P. Shirshov institute of Oceanology of RAS

Keywords: evolution differential equation, solution existence time, scale of Hilbert spaces, approximation

DOI: https://doi.org/10.4213/mzm5259

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 293–295

Bibliographic databases:

Received: 10.07.2008

Citation: R. V. Shamin, “Approximation of Evolution Differential Equations in Scales of Hilbert Spaces”, Mat. Zametki, 85:2 (2009), 318–320; Math. Notes, 85:2 (2009), 293–295

Citation in format AMSBIB
\Bibitem{Sha09}
\by R.~V.~Shamin
\paper Approximation of Evolution Differential Equations in Scales of Hilbert Spaces
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz5259}
\crossref{https://doi.org/10.4213/mzm5259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548011}
\zmath{https://zbmath.org/?q=an:1195.34089}
\elib{https://elibrary.ru/item.asp?id=13613014}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 293--295
\crossref{https://doi.org/10.1134/S0001434609010337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200033}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949115916}


Linking options:
  • http://mi.mathnet.ru/eng/mz5259
  • https://doi.org/10.4213/mzm5259
  • http://mi.mathnet.ru/eng/mz/v85/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:440
    Full text:100
    References:40
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020